# SDR 2006UALA01310

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 44,980 hours, 15,724 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS CAUTION ILLUMINATED AT CRUISE.  NO YAW OR ROLL . FOUND INTERMITTENT, IN CRUISE PCA 12 FAULT ..... M317... ON SCM 1 LEFT...M530... SECOND HIT IN 9 TRIPS. REPLACED SPOILER CONTROL MODULE 1 LEFT.
